Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 35, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 5, 2005, 4:00 PM EST for Cass County, Indiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 4:00 PM EST (21:00 UTC)
- Expired
- Jun 5, 2005, 5:00 PM EST
- In force
- 60 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
County Cass County, IN
The radar
The Northern Indiana radar (KIWX), 92 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:45 PM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 052100 SVRIWX INC017-052200- /O.NEW.KIWX.SV.W.0035.050605T2100Z-050605T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 PM EST SUN JUN 5 2005 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CASS COUNTY IN INDIANA * UNTIL 500 PM EST * AT 357 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF ROYAL CENTER TO 22 MILES SOUTHWEST OF LOGANSPORT...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF WINAMAC TO DELPHI...AND MOVING EAST AT 20 MPH. * LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE... ROYAL CENTER... LOGANSPORT... WALTON... THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4093 8661 4047 8684 4058 8616 4092 8614 $$
1 follow-up statement
000 WWUS53 KIWX 052131 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 431 PM EST SUN JUN 5 2005 INC017-052200- /O.CON.KIWX.SV.W.0035.000000T0000Z-050605T2200Z/ CASS IN- 431 PM EST SUN JUN 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM EST FOR... CASS COUNTY IN INDIANA AT 427 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF ROYAL CENTER TO 15 MILES SOUTHWEST OF WALTON...OR ALONG A LINE EXTENDING FROM 11 MILES NORTH OF LOGANSPORT TO 3 MILES EAST OF FLORA...AND MOVING EAST AT 20 MPH. LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...ONWARD AND WALTON. THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4093 8661 4047 8684 4058 8616 4092 8614 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:50 PM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 5, 12:50 PM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1250 PM EST MON JUN 5 2005 .AVIATION... WATCHING CONV DVLPMNTS BACK W IN ASSOCN/W MCV OVR CNTRL IL AS IT PERTAINS TO 18Z TAF FCST. LATEST VIS IMAGERY SHOWING ENHANCED CU FIELD DVLPG IMMEDIATELY DOWNSTREAM IN CONFLUENCE FM SW MI INTO NW IN IN AREA OF MIN CINH...STG INSTABILITY AND MAX MSTR CVRG. ATTEMPTED SOME TIMING OF TEMPO SVR THIS AFTN OTHERWISE WX NIL AFT MID EVENING AS SFC COLD FRONT ACRS IA SURGES EWD EARLY TONIGHT. VFR CIGS EARLY W/CLRG LATE. && .UPDATE... LL THERMAL RIDGING MIXING RAPIDLY THIS AM W/SFC REFLECTIONS MORE IN LINE W/WARMEST MET NUMBERS FM 00Z. UPSTREAM 12Z RAOBS FM ILX/DVN SPRT VRY WARM HIGHS OF 92-95 AND HAVE TWEAKED AFTN NUMBERS ACCORDINGLY. RECORDS ACRS WRN CWA SHLD FALL THIS AFTN W/ERN AREAS PROBABLY SAFE GIVEN MUCH HIGHER RECORDS NOTED THERE. OTHERWISE...SVR POTENTIAL HIGH GIVEN XPCD DESTABILIZATION INTO THIS AFTN AND INCREASING DEEP LYR SHEAR INADV OF MCV LIFTING OUT OF WRN IL AND SFC COLD FNT MARCHING EWD OUT OF IA. SHLD SEE INITIATION TWD 20-21Z FM SW MI INTO ERN IL AND THEN RAPID INTENSIFICATION EWD INTO THIS EVENING W/PRIMARY THREAT DAMAGING WINDS W/INCREASING MID LVL WIND CORE ALG SRN PERIPHERY OF STG SW TROF TRANSLATING INTO NRN LWR MI THIS EVENING. QUITE UNTIL THEN GIVEN POST OUTFLOW BNDRY DISRUPTION THIS AM AND JUST PLAIN HOT. NOTE: 18Z SOUNDINGS PLANNED ACRS UPR MIDWEST. && .AVIATION... CONVECTION IN ILLINOIS OVERNIGHT HAS DISSIPATED. ONE LONE SHOWER HELD TOGETHER FOR A BIT BUT HAS SINCE WEAKENED. OUTFLOW BOUNDARY WILL BE ACROSS THE AREA FROM THE CONVECTION. THIS COMBINED WITH AN APPROACHING WAVE AND STRONG INSTABILITY WILL RESULT IN SCT THUNDERSTORMS MAINLY THIS AFTERNOON AND EVENING. THREAT FOR DAMAGING WINDS AND LARGE HAIL WITH GUSTY WINDS OUTSIDE STORMS. THINK SOMEWHAT BETTER CHANCE FOR STORMS AT BOTH SITES BUT EXACT TIMING BEING QUESTIONABLE STILL PRECLUDES NO MORE THAN VCTS FOR NOW. BOTH SITES STARTING OUT WITH SOME HAZE WHICH SHOULD END OVER NEXT HOUR OR 2 AS TEMP/DEWPT SPREAD INCREASE. && .PREV DISCUSSION... .SHORT TERM... TODAY AND TONIGHT. MAIN CONCERN FIRST 24 HOURS WILL BE WITH CONVECTION CHANCES AND SEVERE WEATHER POTENTIAL. ACTIVE NIGHT HAS BEEN ONGOING FROM SOUTHERN WISCONSIN SW TO MISSOURI AND OKLAHOMA. STRONG LLJ HAS BEEN IN PLACE IN THESE AREAS ALLOWING FOR UNSTABLE CONDITIONS. IN THIS AREA...WEAKLY UNSTABLE CONDITIONS IN PLACE WITH THIS SET TO CHANGE RATHER QUICKLY DURING THE MORNING AND EARLY AFTERNOON HOURS. BULK OF THE PRECIP AND ASSOCIATED DEBRIS CLOUDS SHOULD REMAIN TO THE NW OF THE AREA...BUT AM CONCERNED THAT SOME MID/HIGH CLOUDS COULD SNEAK INTO THESE AREAS FOR A FEW HOURS. COULD ALSO BE SOME STRAY SHOWERS AND STORMS LEFT OVER BUT SATELLITE TRENDS SHOW WARMING CLOUDS TOPS AND AREA OF PRECIP SHRINKING. INSTABILITY WILL RAPIDLY INCREASE THIS MORNING ACROSS THE AREA AS TEMPS CLIMB WELL INTO THE 80S BY NOON. THIS COMBINED WITH DEWPTS EXPECTED TO CLIMB INTO THE UPPER 60S TO POSSIBLY LOW 70S YIELDS LIS OF -3 TO -6 C AND CAPES AOA 3000 J/KG. STEEP LAPSE RATES IN THE 850-700 MB LAYER OF GREATER THAN 8.5 C/KM ALSO IN PLACE. ALL POINTS TOWARDS INCREASED RISK FOR SEVERE WEATHER ACROSS THE AREA. BEST S/W ENERGY WILL JUST CLIP THE AREA AND HEAD INTO MI...BUT WILL BE CLOSE ENOUGH TO HELP THINGS OUT. BOUNDARIES FROM CONVECTION TO THE WEST WILL LIKELY BECOME THE TRIGGER/FOCUS FOR THE DEVELOPMENT ACROSS THE AREA. SPC DAY1 OUTLOOK HAS NORTHERN PART OF THE AREA IN MDT RISK AND REMAINDER IN BORDERLINE SLGT/MDT RISK. WOULD NOT BE SURPRISED TO SEE MDT RISK EXTENDED FURTHER SOUTH. WILL ADD CHC POPS THIS AM IN NW TO ACCOUNT FOR ANYTHING THAT MAY SURVIVE FROM THE WEST AND CHANCE FOR NEW ACTIVITY BY LATE AM. WILL CONTINUE WITH 50 POPS THIS AFTERNOON AND NGT...BUT GO WITH SCT WORDING AND ADD MENTION OF SEVERE (WINDS/HAIL FOR NOW). INCREASING CONCERN THIS EVENING FOR TORNADO POTENTIAL OR MORE SIG DAMAGING WINDS AS 0-1KM SHEAR OF 40 KTS AND 0-6 KM OF 80KTS SHOWN AT SOUTH BEND. AS FOR TEMPS...NO CHANGES MADE WITH HOT AND HUMID CONDITIONS IN STORE WITH HEAT INDICES INTO THE MID 90S. WILL CONTINUE MENTION IN ZONES AS WELL AS HWO. RECORD HIGH AT SOUTH BEND IS 91 SO WILL BE A CLOSE CALL THERE. FORT WAYNE RECORD IS WELL INTO THE 90S AND LIKELY SAFE. && .LONG TERM... MONDAY THROUGH SATURDAY. NAM/GFS ARE NOT TOO DIFFERENT IN TERMS OF SYNOPTIC FEATURES ON MONDAY...THEN THERE ARE SOME DIFFERENCES TUESDAY. FOR THE MOST PART...WILL USE THE NAM FOR THE LONG RANGE FCST THROUGH TUESDAY. AFOREMENTIONED COLD FRONT SHOULD MOVE THROUGH THE REMAINDER OF THE ERN CWFA EARLY MONDAY MORNING. THUS...WILL KEEP A LINGERING 30 POP IN THESE LOCATIONS UNTIL FROPA. OTHERWISE...WITH CAA BEING FAIRLY WEAK BEHIND FRONT...AM NOT EXPECTING A BIG DROP IN TEMPS ON MONDAY...WITH HIGHS MOST LOCATIONS STILL PUSHING INTO THE MID 80S. NAM IS FCSTING DRIER AIR AT ALL LEVELS OF THE ATMOSPHERE...ENOUGH IN FACT THAT MOST OF THE NRN CWFA MAY GO MOSTLY SUNNY BY AFTERNOON. WITH LINGERING SHALLOW MSTR IN THE SOUTH...PARTLY CLOUDY SHOULD SUFFICE THERE (DUE TO DIURNAL CUMULUS DEVELOPMENT). FOR MONDAY NIGHT INTO TUESDAY...A WARM FRONT IS FCST TO DEVELOP JUST TO OUR NW. NAM IS HINTING AT SOME SPORADIC ELEVATED CONVECTION JUST TO OUR NW. AT THIS POINT...WILL KEEP FCST DRY AS THIS IS THE FIRST RUN THAT THIS HAS APPEARED. ON TUESDAY...BIG QUESTION REMAINS ON HOW FAR A SAGGING COLD FRONT WILL DROP SOUTH INTO THE LOWER GREAT LAKES FROM CANADA. GFS BRINGS FRONT FARTHER SOUTH THAN NAM (NAM KEEPS IT TO OUR NORTH). BELIEVE NAM SOLUTION AT THIS POINT AS MID LVL FLOW ALOFT IS MOSTLY ZONAL ...WHICH SHOULD KEEP FRONT AT BAY. AS FOR TEMPS...THE NAM ACTUALLY BEGINS TO WARM 850 MB TEMPS AHEAD OF A COLD FRONT INTO THE 18 C 19 C RANGE...ENOUGH SO THAT FCST AREA WILL LIKELY BE FLIRTING WITH 90 DEGREE TEMPS ONCE AGAIN. THUS...HAVE WARMED TEMPS UP FOR TUESDAY NEAR 90 DEGREES. FOR THE REMAINDER OF THE EXTENDED...HAVE KEPT FCST AS IS. MAIN DIFFERENCE FROM PREVIOUS FORECAST IS THAT THE COLD FRONT TO THE NORTH MAY ACTUALLY MOVE NE OF THE AREA BY MID TO LATE WEEK INSTEAD OF MEANDERING NEAR THE FCST AREA (DUE TO BUILDING MID LVL RIDGE OFF OF ATLANTIC COAST). SO INSTEAD OF SHOWERS AND THUNDERSTORMS BEING FRONTAL DRIVEN...THEY COULD BE AIRMASS DRIVEN (30 PERCENT) GIVEN WARM...HUMID UNSTABLE AIR. && EQUIPMENT NOTE...THE KIWX WSR-88D IS BACK IN SERVICE. .IWX WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .MI...NONE. .OH...NONE. .LK MI...NONE. && UPDATE...HOLSTEN SHORT TERM/AVIATION...FISHER LONG TERM...HICKMAN
Hazardous weather outlook, Jun 5, 10:00 AM EST, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1000 AM EST SUN JUN 5 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-061010- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 1000 AM EST SUN JUN 5 2005 ...AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS AFTERNOON IN ADVANCE OF A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT MOVING OUT OF THE CENTRAL PLAINS...WITH A MODERATE RISK FOR DAMAGING WINDS GUSTS UP TO 70 MPH AND LARGE HAIL TO THE SIZE OF GOLFBALLS. THUNDERSTORMS SHOULD INITIATE BY MID AFTERNOON FROM SOUTHWEST MICHIGAN INTO EASTERN ILLINOIS AND THEN RAPIDLY INTENSIFY INTO A FAST MOVING SQUALL LINE BY LATE AFTERNOON ACROSS NORTHERN INDIANA AND SOUTHWEST MICHIGAN...SPREADING INTO NORTHWEST OHIO THIS EVENING. OTHERWISE...HIGH TEMPERATURES THIS AFTERNOON WILL PEAK INTO THE LOWER 90S AND WITH HIGH HUMIDITIES IN PLACE...WILL COMBINE TO ALLOW HEAT INDICES TO CLIMB INTO THE MIDDLE TO UPPER 90S. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS EXISTS WEDNESDAY THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF THESE STORMS WILL POSE A DISCRETE SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-061010- 456 AM EST SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS AFTERNOON IN ADVANCE OF A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT MOVING OUT OF THE CENTRAL PLAINS...WITH A MODERATE RISK FOR DAMAGING WINDS GUSTS UP TO 70 MPH AND LARGE HAIL TO THE SIZE OF GOLFBALLS. THUNDERSTORMS SHOULD INITIATE BY MID AFTERNOON FROM SOUTHWEST MICHIGAN INTO EASTERN ILLINOIS AND THEN RAPIDLY INTENSIFY INTO A FAST MOVING SQUALL LINE BY LATE AFTERNOON ACROSS NORTHERN INDIANA AND SOUTHWEST MICHIGAN...SPREADING INTO NORTHWEST OHIO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS EXISTS WEDNESDAY THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF THESE STORMS WILL POSE A DISCRETE SEVERE WEATHER RISK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX HOLSTEN
In the hours before
Local storm report, Jun 5, 3:20 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG MONON 40.86N 86.88W
06/05/2005 WHITE IN EMERGENCY MNGR
LARGE TREE DOWN ON MEDICAL BUILDING.
&&
MBOGUTHLocal storm report, Jun 5, 3:32 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 3 SE NORTH JUDSON 41.19N 86.74W
06/05/2005 STARKE IN TRAINED SPOTTER
NUMEROUS TREES DOWN.
&&
MBOGUTHLocal storm report, Jun 5, 3:38 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG WINAMAC 41.05N 86.60W
06/05/2005 PULASKI IN TRAINED SPOTTER
NUMEROUS TREES DOWN.
&&
MBOGUTHLocal storm report, Jun 5, 3:42 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG CULVER 41.22N 86.42W
06/05/2005 MARSHALL IN TRAINED SPOTTER
LARGE TREE DOWN.
&&
MBOGUTHLocal storm report, Jun 5, 3:45 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG 15 WNW ROCHESTER 41.14N 86.46W
06/05/2005 FULTON IN TRAINED SPOTTER
TREES DOWN IN THE TOWN OF LEITERS FORD.
&&
MBOGUTHLocal storm report, Jun 5, 3:59 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL MONTICELLO 40.75N 86.76W
06/05/2005 0.88 INCH WHITE IN EMERGENCY MNGR
&&
MBOGUTHThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:50 PM EST | Severe Thunderstorm Warning | IWX | LaPorte | 40 min |
| Jun 5, 2:02 PM EST | Special Marine Warning | IWX | 58 min | |
| Jun 5, 3:05 PM EST | Severe Thunderstorm Warning | IWX | Pulaski, White | 55 min |
| Jun 5, 3:15 PM EST | Severe Thunderstorm Warning | IWX | Starke | 45 min |
| Jun 5, 3:25 PM EST | Severe Thunderstorm Warning | IWX | Fulton, Marshall | 50 min |
| Jun 5, 3:51 PM EST | Severe Thunderstorm Warning | IWX | Kosciusko | 39 min |
| Jun 5, 3:55 PM EST | Severe Thunderstorm Warning | IWX | Elkhart | 50 min |
| Jun 5, 4:17 PM EST | Severe Thunderstorm Warning | IWX | LaGrange, Noble | 43 min |
| Jun 5, 4:42 PM EST | Severe Thunderstorm Warning | IWX | Miami, Wabash | 48 min |
| Jun 5, 4:47 PM EST | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 43 min |
| Jun 5, 5:02 PM EST | Severe Thunderstorm Warning | IWX | Grant | 43 min |
| Jun 5, 5:19 PM EST | Severe Thunderstorm Warning | IWX | Adams, Huntington, Wells | 51 min |
| Jun 5, 5:22 PM EST | Severe Thunderstorm Warning | IWX | Blackford, Jay | 38 min |
| Jun 5, 5:27 PM EST | Severe Thunderstorm Warning | IWX | Allen | 48 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.